Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quasi-analytic vectors for dissipative operators


Author: Minoru Hasegawa
Journal: Proc. Amer. Math. Soc. 29 (1971), 81-84
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0275224-9
MathSciNet review: 0275224
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we shall prove that a closed dissipative operator A with dense domain in a hilbert space H generates a contraction semigroup if the set

$\displaystyle \{ {A^k}x;k = 0,1,2, \cdots ,x\;{\text{is}}\;{\text{quasi - analytic}}\} $

is total in H.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275224-9
Keywords: Quasi-analytic vectors, dissipative operators, contraction semigroups
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society